# SDR USAA2012020300010

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 31,334 hours, 20,573 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - AREA OF WATER EGRESS ON LEFT ELEVATOR UPPER SURFACE APPROX 143 INCHES FROM INBOARD EDGE & 5.5 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A319 SRM 55-22-11.
